Optimal Dividend Policy In Discrete Time

  • 1 AGH UNIVERSITY OF SCIENCE AND TECHNOLOGY FACULTY OF APPLIED MATHEMATICS al. Mickiewicza 30 30-059 KRAKÓW, POLAND
  • 2 JAGIELLONIAN UNIVERSITY FACULTY OF MATHEMATICS AND COMPUTER SCIENCE ul. Łojasiewicza 6 30-348 KRAKÓW, POLAND

Abstract

A problem of optimal dividend policy for a firm with a bank loan is considered. A regularity of a value function is established. A numerical example of calculating value function is given

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [DV] J. P. Décamps, S. Villeneuve, Optimal dividend policy and growth option, Finance Stoch. 11 (2007), 3-27.

  • [HL] O. Hernández-Lerma, J. B. Lasserre, Further Topics on Discrete-Time Markov Control Processes, Springer, New York, 1999.

  • [JS] M. Jeanblanc-Picqué, A. N. Shiryaev, Optimalization of the flow of dividends, Russian Math. Surveys 50 (1995), 257-277.

  • [S1] M. Schäl, A selection theorem for optimization problems, Arch. Math. 25 (1974), 219-224.

  • [S2] M. Schäl, Conditions for optimality in dynamic programming and for the limit of n-stage optimal policies to be optimal, Z. Wahrs. Verw. Geb. 32 (1975), 179-196.

  • [Z] J. Zabczyk, Chance and Decision. Stochastic Control in Discrete Time, Quaderni, Scuola Normale Superiore, Pisa, 1996.

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search